×

zbMATH — the first resource for mathematics

Backward existence and uniqueness for retarded functional differential equations. (English) Zbl 0172.12202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hale, J.K, Sufficient conditions for stability and instability of autonomous functional-differential equations, J. differential eqs., 1, 452-482, (1965) · Zbl 0135.30301
[2] Kato, J, Asymptotic behaviors in functional differential equations, Tohoku math. J., 18, 174-215, (1966) · Zbl 0154.08901
[3] Meyer, K.R, On the existence of solutions to linear differential-difference equations. differential equations and dynamical systems, (), 239-245
[4] {\scSugiyama, S.}, On some problems of functional differential equations. Proceedings, 1967 U.S.-Japan Seminar in Differential and Functional Equations. To appear.
[5] Taylor, A, Introduction to functional analysis, (1958), Wiley New York · Zbl 0081.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.